# SDR SWAA2023060556006

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 28,492 hours, 13,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENCE LIGHT STRIP FO SIDE FIRST ROW VERY DIM OR NOT WORKING<[01] R&R PHOTOLUMINESCENT STRIP AT ROW 1 DEF IAW AMM 33-51-15. OPS CK GOOD.
